# SDR DLL14980990

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 672320101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 AND L3 EMER SLIDE LGTS INOP.  REPLACED PWR SUPPLY, CKS GOOD.
